# SDR CA090513002

- Difficulty date: May 11, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 7,335 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Plenum
- Part number: 1015501472
- Condition: Separated
- Location: Cabin Pressure
- Part time: 7,547 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CREW INFORMED MX THAT THE ACFT WAS PRESSURIZING ON THE GROUND. MX FOUND THE VACUUM LINE TO THE OUTFLOW VALVE WAS MELTED. AN INVESTIGATION INTO THE CAUSE OF THE MELTED TUBE FOUND TO BE AN AIR PLENUM ASSY, DEFLECTOR HAD BECOME SEPARATED AND ALLOWED HOT AIR TO BE DEFLECTED AT THE PRESSURIZATION CONTROLLER LINE. MX REATTACHED THE DEFLECTOR AND REPLACED THE CONTROLLER LINE.
